MathSciNet Relay Station
MathSciNet bibliographic data
MR394762 58F10
Nitecki, Z.; Shub, M. Filtrations, decompositions, and explosions. Amer. J. Math. 97 (1975), no. 4, 1029–1047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement